`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 4,Number 3,     July 1998

1

Homoclinics and complex dynamics in slowly oscillating systems   Pages : 393 - 403

Antonio Ambrosetti and Massimiliano Berti

 Abstract       Full Text      Related Articles

2

Hausdorff dimension, strong hyperbolicity and complex dynamics   Pages : 405 - 430

Shmuel Friedland and Gunter Ochs

 Abstract       Full Text      Related Articles

3

On the initial boundary value problem for the damped Boussinesq equation   Pages : 431 - 444

Vladimir V. Varlamov

 Abstract       Full Text      Related Articles

4

On the behaviour of the solutions for a class of nonlinear elliptic problems in exterior domains   Pages : 445 - 454

Riccardo Molle and Donato Passaseo

 Abstract       Full Text      Related Articles

5

Attractors for families of processes in weak topologies of Banach spaces   Pages : 455 - 466

Filippo Gazzola and Mirko Sardella

 Abstract       Full Text      Related Articles

6

Subharmonic solutions for second order Hamiltonian systems   Pages : 467 - 474

Norimichi Hirano and Zhi-Qiang Wang

 Abstract       Full Text      Related Articles

7

Invariants of twist-wise flow equivalence   Pages : 475 - 484

Michael C. Sullivan

 Abstract       Full Text      Related Articles

8

Multiple solutions results for two-point boundary value problem with resonance   Pages : 485 - 496

Wenming Zou

 Abstract       Full Text      Related Articles

9

Numerical approximation of a parabolic problem with a nonlinear boundary condition   Pages : 497 - 506

R.G. Duran,  J.I. Etcheverry and J.D. Rossi

 Abstract       Full Text      Related Articles

10

Gevrey class regularity for the solutions of the Ginzburg-Landau equations of superconductivity   Pages : 507 - 522

Bixiang Wang and Shouhong Wang

 Abstract       Full Text      Related Articles

11

A Banach algebra version of the Livsic theorem   Pages : 523 - 534

Hari Bercovici and Viorel Niţică

 Abstract       Full Text      Related Articles

12

Approximation error for invariant density calculations   Pages : 535 - 557

Rua Murray

 Abstract       Full Text      Related Articles

13

Heteroclinic bifurcations of $\Omega$-stable vector fields on 3-manifolds   Pages : 559 - 580

Ale Jan Homburg

 Abstract       Full Text      Related Articles

14

The oe-property of diffeomorphisms   Pages : 581 - 591

Kazuhiro Sakai

 Abstract       Full Text      Related Articles